# SDR 97ZZZX1365

- Difficulty date: March 1, 1997
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N2061Y
- Make and model: Cessna 172D
- Aircraft serial: 17249561
- System (JASC): 5540 · Rudder Structure
- Part: Bracket
- Part number: 05310181
- Condition: Loose Rivets
- Location: Rudder Attach
- Part time: 4,250 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND BOTTOM ATTACHMENT BRACKET FOR RUDDER BOLTS TO HAVE LOOSE RIVETS.  SUBMITTER STATED THIS WAS THIRD ONE THIS YEAR.
